U.S. doctors online nowAsk doctors free
A 27-year-old female asked:

Can taking antibiotics delay my period?

1 doctor answer2 doctors weighed in
Dr. Michael Klein
Family Medicine 21 years experience
They shouldn't: Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period. The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A female asked:
1 doctor answer1 doctor weighed in
A 19-year-old female asked:
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 27-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.